MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6708888
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported the device was not suctioning and there was a failure to alarm.There was no patient injury, as the device was immediately removed from patient.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report since the investigation has been completed.Based on the lot number provided for product 6708888, we reviewed the device history record (dhr).There were no reports of any deviation or non-conformance investigations (nci) generated for the lot number.The sample was never received for evaluation, therefore the root cause cannot be determined.We will continue to monitor this failure mode for this product.

Brand Name
NPWT PRO NPWT THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
Manufacturer (Section G)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX   33019
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
MDR Report Key14107033
Report Number1423537-2022-00745
Device Sequence Number12002172
Product Code OMP
UDI-Device Identifier10885380103520
UDI-Public10885380103520
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6708888
Device Catalogue Number6708888
Device Lot NumberD012100138
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown